# SDR 2DYA20210109002

- Difficulty date: February 9, 2021
- Submitted: February 10, 2021
- Operation: Air carrier
- Aircraft: N605KW
- Make and model: Boeing 767266
- Aircraft serial: 23180
- Aircraft time: 62,632 hours, 18,313 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT SYTEMS-03 EA BATTERY PACK FAILED TO SUPPLY ENOUGHT ENERGY. MX REMOVED AND REPLACE 03 EA BATTERY PACK ON EMERGENCY LIGHT SYSTEMS IAW B767 AMM 33-57-07 PAGE 204. PERFORMED OPS CHECK GOOD IAW B767 AMM 33-57-07 PAGE 207.
